Buscar

Second-order analysis and numerical approximation for bang-bang bilinear control problems


Abstract: We consider bilinear optimal control problems whose objective functionals do not depend on the controls. Hence, bang-bang solutions will appear. We investigate sufficient second-order conditions for bang-bang controls, which guarantee local quadratic growth of the objective functional in L1. In addition, we prove that for controls that are not bang-bang, no such growth can be expected. Finally, we study the finite-element discretization and prove error estimates of bang-bang controls in L1-norms.

 Autoría: Casas E., Wachsmuth D., Wachsmuth G.,

 Fuente: SIAM Journal on Control and Optimization, 2018, 56(6), 4203-4227

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2018

Nº de páginas: 25

Tipo de publicación: Artículo de Revista

DOI: 10.1137/17M1139953

ISSN: 0363-0129,1095-7138

Proyecto español: MTM2014-57531-P ; MTM2017-83185-P

Autores/as

WACHSMUTH, DANIEL
WACHSMUTH, GERD